# SDR DL733960416

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, THE AFT LOWER FRAME ON THE C1 DOOR WAS DISCOVERED TO HAVE A 1.5 INCH CRACK IN THE RADIUS.  IN ACCORDANCE WITH BACO S/B 737-52-1100 REV 2, THE CROSS BEAM WAS MODIFIED AND THE FRAME WAS REPLACED.
